# SDR DL757040465

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 38,053 hours, 18,184 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Overheated
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

MID GALLEY COFFEE MAKER OVERHEATED, REPLACED COFFEE MAKER.
